Depression Community
Cymbalta
About This Community:

A community of people suffering from Depression to guide and support your health journey. Ask a question, join a conversation, share experiences: symptoms, counseling, and other management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Cymbalta

slowly withdrawing fomr Cymbalta -- had been at 60mg for a few months, and have taken another few months to get off after gaining 10 pounds and recognizing that the gain came from the pills.  I am experiencing electrical shocks running through my body, shooting across my brain, in seconds, but over and over. Should i take some grains of Cymbalata to alleviate these symptoms?
Related Discussions
2 Comments Post a Comment
Blank
1042487_tn?1275283499
I stopped Cymbalta cold turkey 1 month ago.. I had taken it for 5-6 months... The brain zaps, what you are describing as electrical shocks running thru your body and brain, lasted for 3 weeks. Now I'm brain zaps free. The withdrawal torture can last for 1 month maybe a bit more depending on how long you've been on the medication. Anyway slowly tappering is always a good option but you will endure less intense withdrawal symptoms but for a much longer period of time compared to a cold turkey withdrawal which not as dangerous as a benzodizepine's cold turkey withdrawal since it haves no anti-convulsive propriety.

What I did to alleviate the symptoms during my cold turkey withdrawal was to avoid **** intense activity like walking which required my eyes and head to move all around. The brain zaps are often triggered by a change in perception like moving your head to look to cross the street will almost all the time trigger a brain zap. So what I did was watching TV and avoiding walking. Rest is the key.

If you take some grains of Cymbalta to alleviate the symptoms you are only delaying your withdrawal. It's a personal choice tho... max 1 month of intense torture or 5 months of more or less intense torture. It's up to you.

M4
Blank
Avatar_m_tn
This is different for different people.  Withdrawal from ssris and snris can be long term, short term, or no term.  It depends on the person, how long you've been on it, your age, and things nobody understands.  Tapering slowly off is always safest, since it lessens the chance for long-term problems and developing new emotional problems you never had before.  But even slow tapers leave many people with some withdrawal effects, so your choice is to go back on and taper even more slowly or wait it out.  Fish oil is said to help with the brain zaps.
Blank
Post a Comment
To
Recent Activity
Avatar_n_tn
Blank
selfmedxo commented on Derealization and Dep...
2 hrs ago
6530778_tn?1416904886
Blank
Irisbritney how do doctors test people ... Comment
7 hrs ago
1302038_tn?1431717453
Blank
TinaR10 Me and baby are well fighti... Comment
16 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
585414_tn?1288944902
Blank
ILADVOCATE
NY
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
480448_tn?1426952138
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
Crystal413
VA
Depression Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
585414_tn?1288944902
Blank
ILADVOCATE
NY
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
480448_tn?1426952138
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
Crystal413
VA